Home > Groups > Fluconazole and Gastroesophageal Reflux Disease > Fluconazole causing acid reflux?

Fluconazole causing acid reflux?

  • Joining this group, for help & answers.

    Post created 1 month 3 weeks ago

Comments

  • I am pretty sure that

    I am pretty sure that Fluconazole is giving me side effects of acid reflux.
    I've been prescribed Fluconazole for six months treatment by my GP for reoccurring thrush.
    Roughly half way into the treatment I've been noticing that I have acid reflux.
    Does this happen to anyone else? And why does this happen?
    Also has anyone noticed that the cooper coil can cause them thrush, I've been going through a vicious circle for about a year now & want answers, Gp's haven't really helped.
    Any help would be appreciated.

    1 month 3 weeks ago

Add comment

Log in or register to post comments

Follow the post

Log in or register to follow the post.

Reply to Post

Log in or register to post comments.

0 likes